# SDR MWEA010120

- Difficulty date: January 24, 2001
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,908 hours, 32,831 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7410 · Ignition Power Supply
- Part: Relay
- Part number: 92743642
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WOULD NOT START ON B-SYSTEM IGNITION.  REPLACED RELAY R2-92.
